# SDR AALA20111019SAT01

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 76,461 hours, 35,222 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Periseal
- Condition: Leaking
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SAT - INFLIGHT MFE-DFW.  CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED IN FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED SAT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PERI SEALS ON LEFT AIR CYCLE MACHINE AND REPOSITIONED CLAMP ON RIGHT AIR CYCLE MACHINE.
